# SDR MUY2004F00000

- Difficulty date: July 14, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N4355Y
- Make and model: Piper PA-32-301T
- Aircraft serial: 32R8429012
- Engine: Lyc IO540*
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: 587847
- Part serial: E024209
- Condition: Leaking
- Location: Hyd System
- Part time: 3 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDAULIC PRESSURE SWITCH LEAKS INTERNALLY.  LEAK IS VERY SLOW.  OVER AN EXTENDED PERIOD OF TIME, HYDRAULIC RESEVOIR IS DEPLETED.  LACK OF HYDRAULIC FLUID IN RESEVIOR CAUSED LT MAIN GEAR TO REMAIN UNSAFE DURING APPROACH AND LANDING.  COMPONENT IS SEALED UNIT AND CNA NOT BE DISASSEMBLED TO DETERMINE CAUSE OF FAILURE.  WHEN COMPONENT WAS PLACED ON TEST BENCH IT STARTED LEAKING AT 1000 PSI.  RECOMMEND REGULAR INSPECTION INTERVAL TO DETECT SEEPAGE BEFORE LEAKS BECOME LARGE ENOUGH TO CAUSE ABOVE STATED FAILURE.  (GL11200412252)  (INC 1GL112004068)
